Publications

My Google Scholar (Hyperlink)

Books 

Journals 

Published Papers:

 1. The classical problem of moments and some problems of the theory of the linear                         

     self-adjoint operators. Journal Vestnik of Belarus state university, 1993.

2. Iteration method for solving Fredholm integral equations Journal Vestnik of 

    Belarus state university, 1994.

3. Existence of solution for certain system of differential equations with boundary 

    conditions. J.Educ. & Sci. University of Mosul, Vol. 33,1998.

4. Existence and uniqueness solution for certain integro- differential equations. 

   J.Educ. & Sci. University of Mosul, Vol. 40,2000. 

5. Volterra type theory of third kind linear integral equation. J.Educ. & Sci. 

    University of Mosul, Vol. 41,2000.

6. On constructing the pseudoresolvents to Volterra integralequation of second 

    kind. J.Educ. & Sci. University of Mosul, Vol. 42,2000.

7. Solutions for certain Volterra integral equations with singular kernels. J.Educ. & 

    Sci. University of Mosul, Vol. 18, No.4,2006.

 8. On investigation of the convergence by least square method for solving 

      Fredholm integral equation of second kind. J.Educ. & Sci. University of Mosul, 

      Vol. 21, No.2, 2008.                  

9. Modify resolvent kernel method. Journal of Koya University. No.11 , May 2009.

 10. Solution of a linear integral equation of the third kindwith coefficient sin x, 

    Journal of Koya University. No. 16,October 2010. 

11.  Algebraic Kernel Method for Solving Fredholm Integral Equations, International

        Frontier Science Letters, Vol. 7, pp. 25-33, 2016. 

12. Centre Bifurcations of Periodic Orbits for Some Special Three Dimensional   

      Systems, Electronic Journal of Qualitative Theory of Differential Equations,

       No.19, 2017. 

13.  On Solution of Singular Integral Equations by Operator Method

        International Frontier Science Letters 14 (2349-4484), 41-48, 2019.  

14.   Center Bifurcations for a three dimensional System with Quadratic terms, Zanco journal of pure and applied siences. Salahddin University, Erbil, acceptance of research for puplicatio.          

Conference Papers 
  1. Systems of linear differential equations in spaces of generalized periodical 

    functions. VI conference of Mathematics Belarus, Grodno, 29 sept.- 2 oct. , 

    1992.